# SDR 03FDEA02246

- Difficulty date: December 26, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP OB FWD HINGE PIVOT LUG BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75211, TITLE: WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT INBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
